# SDR REXA201000324A

- Difficulty date: December 20, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 18,311 hours, 15,943 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED RT AILERON HINGE FITTING NR 1, WS 295.4, TWO PLACES .160" X .090" X 0.010" DEEP AND .250" X .090 X .003 DEEP.  PERMANET REPAIR IAW REO 601R-57-51-489.
